# SDR USAA040488

- Difficulty date: August 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR PAN CORRODED, 3 EACH 1 INCH BY .5 INCH AREA, SUBFLOOR AFT OF STATION 1016 TO APB BL 0 TO RBL 37.5.  CORROSION LEVEL 1, TASK NR C53-107-02.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER SRM 51-10-02, 51-20-01 AND 05, 51-21, 51-31 AND 51-40.  (M)
